Avaliable on the Appstore Avaliable in Android Market / Google Play
Avaliable on the Appstore Avaliable in Android Market / Google Play
  • 0
  • 1
  • 2
Buy

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct +FSSS

Amazon offers Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct for . Eligible for free super saver shipping.

*Checkout with Subscribe & Save 


Product Features:
  • 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Category: Beauty & Personal Care

Posted on 29 March 2021, 09:19 AM